# SDR DHL2007748021

- Difficulty date: October 4, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA SEAT TRACK CORRODED AT BS 344-480 LBL 24.  REMOVED DAMAGED SEAT TRACK SECTION BS 344-480 LBL 24 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM IAW DRAWING NR 2902.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
